# SDR UPS04641690

- Difficulty date: January 6, 2004
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- Engine: Ge CF680C2B7
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Lt Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: J, A

## Discrepancy

INSPECTION TYPE: ETOP ATB, ABOUT 30 MIN OUT OF ANC, LT ENG OIL QTY DROPPING. A/C RETURNED TO ANC. NO EMERGENCY DECLARED.   INSPECTED ENGINE OIL SYSTEM, DRAINED OIL TANK & RESERVICED WITH 23 QTS PER FIM 79-11-00 FIG 107. RAN ENG, NO DEFECTS NOTED. OK FOR SERVICE.
